# SDR PLGA001005

- Difficulty date: October 5, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N744BA
- Make and model: Saab SF340A
- Aircraft serial: 340A105
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Controller
- Part number: ND00752200
- Part serial: L46473
- Condition: Faulty
- Location: Anti-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOS - FLT 4659 - DURING FLIGHT, THE RIGHT INTAKE HEAT FAIL LIGHT ILLUMINATED.  DUE TO WEATHER THE FLIGHT DIVERTED BACK TO BOS.  THE SYSTEM WAS MEL'D AND THE AIRCRAFT WAS REPOSITIONED TO BGR WHERE MAINTENANCE REPLACED A FAULTY THERMAL CONTROLLER.  AFTER PERFORMING ALL REQUIRED CHECKS THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
